On an inequality of varopoulos for 2-parameter brownian martingales

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)373-382
Number of pages10
JournalTokyo Journal of Mathematics
Volume9
Issue number2
DOIs
Publication statusPublished - 1986 Jan 1
Externally publishedYes

Fingerprint

Martingale

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On an inequality of varopoulos for 2-parameter brownian martingales. / Arai, Hitoshi.

In: Tokyo Journal of Mathematics, Vol. 9, No. 2, 01.01.1986, p. 373-382.

Research output: Contribution to journalArticle

@article{a4865c389ab94063b421b3a466af1301,
title = "On an inequality of varopoulos for 2-parameter brownian martingales",
author = "Hitoshi Arai",
year = "1986",
month = "1",
day = "1",
doi = "10.3836/tjm/1270150726",
language = "English",
volume = "9",
pages = "373--382",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On an inequality of varopoulos for 2-parameter brownian martingales

AU - Arai, Hitoshi

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972536270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972536270&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270150726

DO - 10.3836/tjm/1270150726

M3 - Article

AN - SCOPUS:84972536270

VL - 9

SP - 373

EP - 382

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -